MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. PERITONEAL; CATHETER, PERITONEAL, LONG-TERM INDWELLING

COVIDIEN MFG SOLUTIONS S.A. PERITONEAL; CATHETER, PERITONEAL, LONG-TERM INDWELLING
Model Number 8888414011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the catheter would fill dialysate, but would not drain.The patient was sent in for repair, but the catheter broke off and was found floating in the abdomen.The catheter was removed laparoscopically and it was replaced with a new lower peritoneal dialysis (pd) catheter.

Brand Name
PERITONEAL
Common Device Name
CATHETER, PERITONEAL, LONG-TERM INDWELLING
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key7464642
Report Number3009211636-2018-00130
Device Sequence Number16169290
Product Code FJS
UDI-Device Identifier10884521004665
UDI-Public10884521004665
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K950042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888414011
Device Catalogue Number8888414011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight102